# SDR ASOA20120909098

- Difficulty date: September 9, 2012
- Submitted: September 9, 2012
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 31,009 hours, 23,331 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 14567087001
- Condition: Migrated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT GROUND SPOILER OTBD ATTACH FITTING INBD HAT BUSHING IS MIGRATED (ON WING).  MX R & R RT GROUND SPOILER OTBD ATTACHMENT FITTING (ON WING) IAW AMM 57-51-02 AND EC5740-01288.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
